# SDR HNAA2009011900008

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 50,655 hours, 56,052 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE TAKEOFF WARNING HORN BEGAN TO SOUND.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO GATE.  MX POWERED DOWN THEN POWERED UP THE ACFT AND GROUND RAN THE ACFT TWICE. NO DEFECTS WERE NOTED AND THE ACFT WAS THEN RETURNED TO SERVICE.
